Medication side-effects and living
In dealing with alzheimers/dementia, crying, uncomfortable pacing, and agressive mood swings we've use 2 depakote. It worked well but the pacing is still not curbed yet. If I add 1/2 dose more, the pacing, cryng and agression stops, its wonderful! BUT THEN.. after a month, trying to speak or do stairs well diminishes. Is there ever a happy medium? Do I have to totally drug my Mom to stop the pacing, etc? I heard we need to make them comfortable and her crying and pacing is NOT comfortable for her, or for us. I would love ideas on medication suggestions to discuss with her doctor, what works for your parent? My Mom cannot understand games, tv, or anything, We pass the time with finger food and talking or singing, its tough, really tough. We also live with all doors shut and locked making life even harder. Mom goes to daycare when I work but weekends are rough like this. I am not placing her, just looking for ideas to get thru this year long phase. Thanks all.